# SDR AALA202510133699

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 45,380 hours, 19,296 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH LEFT HAND EMERGENCY FLASH LIGHT INOPERATIVE. REMOVED AND REPLACED BOTH LEFT HAND EMERGENCY FLASHLIGHT BATTERY (AALA202510134744) (AALA202510133699) . PER AMM 25-64-00.
